# SDR SIMA20210913001

- Difficulty date: September 13, 2021
- Submitted: September 14, 2021
- Operation: Air carrier
- Aircraft: N239NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000586
- Aircraft time: 13,015 hours, 8,495 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Transducer
- Condition: Faulted
- Location: Brake Accumultr
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PARKING BRAKE NOT RELEASED CAUTION ON DESCENT. EMRG PARKING BRAKE STARTED FLICKERING. EMERGENCY DECLARED. -C/A-PERFORMED E175 FIM TASK 32-41-00-810-839-A AND FOUND FAULTY LH EMERGENCY/PARKING BRAKE ACCUMULATOR PRESSURE TRANSDUCER 1DEFERRED LH EMERGENCY/PARKING BRAKE ACCUMULATOR PRESSURE TRANSDUCER 1M PROCEDURES C/W REF: MEL 32-2 AUTH: 090261DM-C
